# SDR ASOA2014122311941

- Difficulty date: November 25, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 25,408 hours, 17,862 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT COCKPIT FLOORBEAM CORRODED. REPAIRED IAW SRM 51-42-06-001-001-A01, DWG CC670-33052.
